advertisement
Question
Posted by: Lee | 2012/02/21

Nur Isterate

I have been using nur isterate for gong on 7 years with no break. I was due back on 17/02/2012 but went back on 16/02/2012. by 18/02/2012 I has started spotting(light brown and bright red in color) THis have never happened to me before. While speaking to the sister who administered the injection I mentioned that Im getting married in March 2012 and she suggested I stop using the nur isterate in order to fall pregnant and give my husband-to-be his pride. My fiance and I have decided to wait 3-5 more years before starting a family and the sister did not seems to respond well to this. Could it be that she administered the wrong drug? Or didnt administer it at all? I hate needles and avoid looking at them at all costs, I did however feel an " injection go in"  Please help me! I dont want to fall pregnant on our honeymoon! What would cause the spotting?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Spotting on the injection is quite common. It is always possible that people can make mistakes but I would think that it is unlikely that you did not get the injection. If the spotting persists, see a doctor to be on the safe side, though many women have this side effect.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/02/27

Spotting on the injection is quite common. It is always possible that people can make mistakes but I would think that it is unlikely that you did not get the injection. If the spotting persists, see a doctor to be on the safe side, though many women have this side effect.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement